# SDR SWIA202157914

- Difficulty date: April 5, 2021
- Submitted: April 29, 2021
- Operation: Air carrier
- Aircraft: N873AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7549
- Aircraft time: 38,564 hours, 37,019 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Box
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING, OUTBD FLAP, OUTBD FLAP HINGE BOX, HAS CORRODE HARDWARE ON BUTE DOOR COMPRESSION SPRING AND BOLTS AT SAFETY PLATES 6 PLACES (MARKED)     (C-CHECK RO 4/25/2021)    REMOVED AND REPLACED  WITH NEW R/H WING, OUTBD FLAP, OUTBD FLAP HINGE BOX,  HARDWARE ON BUTE DOOR  AND  NEW COMPRESSION SPRING AND BOLTS AT SAFETY PLATES 6 PLACES REF CRJ200 AMM 27-54-25-000-801 AND CRJ200 AMM 27-54-25-400-801, NO DEFECTS NOTED.
